# SDR YV3R2021022200439

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: F-HRG
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11997
- Aircraft time: 792 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1903
- Part serial: REVAB
- Condition: Split
- Part time: 65 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-3 BANDING MATERIAL SPLIT BETWEEN BELTS.
